| Catalog Number |
20043E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite extension set leaked during use.The following information was provided by the initial reporter: "we recently had a report of a leaking extension set.It looks like after the extension set was found to be leaking, the needless connector was changed and it continued to leak.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ extension set leaked during use.The following information was provided by the initial reporter: "we recently had a report of a leaking extension set.It looks like after the extension set was found to be leaking, the needless connector was changed and it continued to leak.".